Alert archive / Georgia / Tornado Warnings in 2022
Tornado Warning 30, NWS Tallahassee, FL
NWS Tallahassee, FL issued this tornado warning at Apr 5, 2022, 3:15 PM EDT for Early County, Miller County, Georgia. It was in force for 31 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 5, 2022, 3:15 PM EDT (19:15 UTC)
- Expired
- Apr 5, 2022, 3:46 PM EDT
- In force
- 31 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Early County, GA, Miller County, GA
The radar
The Ft Rucker radar (KEOX), 74 km from the middle of the area, began a volume at 19:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 5, 3:15 PM EDT | TSTM WND DMG | 2 Ene Hentown, GA | TRAINED SPOTTER REPORTED TREES AND POWERLINES DOWN AROUND 16480 DAMASCUS-HILTON ROAD IN EARLY COUNTY. ESTIMATED TIME AT 3:15PM. POSSIBLE TORNADO. |
| Apr 5, 3:15 PM EDT | TORNADO | 2 Nnw Centerville, GA | EF1 CONFIRMED BY STORM SURVEY. |
| Apr 5, 3:15 PM EDT | TORNADO | 2 Wsw Centerville, GA | EF1 CONFIRMED BY STORM SURVEY. |
| Apr 5, 3:17 PM EDT | TORNADO | 1 Sse Centerville, GA | VIDEO FROM A STORM CHASER NEAR CENTERVILLE CLEARLY SHOWED A TORNADO ON THE GROUND. STRENGTH UNKNOWN. EOX RADAR DETECTED A WELL-DEFINED TORNADIC DEBRIS SIGNATURE STARTING AT 312 PM SOUTHEAST OF SAWHATCHEE. |
| Apr 5, 3:19 PM EDT | TSTM WND DMG | 3 E Centerville, GA | POSSIBLE TORNADO. ROOF TORN OFF A LEAN-TO HOUSE. A BARN WAS FLATTENED. ABOUT 50 YARDS NORTH OF THE MILLER COUNTY LINE. |
| Apr 5, 3:23 PM EDT | TSTM WND DMG | 4 Ne Mayhaw, GA | A TREE WAS BLOWN DOWN ON WOMBLE ROAD |
| Apr 5, 3:40 PM EDT | TSTM WND DMG | Colquitt, GA | WIRES WERE BLOWN DOWN IN THE COLQUITT AREA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 5, 12:03 PM EDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.3 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 596 J/kg
- Mixed-layer CIN
- -100 J/kg
- Mixed-layer LCL
- 680 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 211 m²/s²
- 0-3 km storm-relative helicity
- 303 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.6
The text
As transmitted.
786
WFUS52 KTAE 051915
TORTAE
GAC099-201-052000-
/O.NEW.KTAE.TO.W.0030.220405T1915Z-220405T2000Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tallahassee FL
315 PM EDT Tue Apr 5 2022
The National Weather Service in Tallahassee has issued a
* Tornado Warning for...
Miller County in southwestern Georgia...
Central Early County in southwestern Georgia...
* Until 400 PM EDT.
* At 314 PM EDT, a severe thunderstorm capable of producing a tornado
was located 8 miles south of Blakely, moving east at 60 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Colquitt around 325 PM EDT.
Other locations impacted by this tornadic thunderstorm include
Damascus, Howards Mill, Mayhaw, Centerville, Cuba, Harmony Church
Rd/hwy 45, Old Damascus, Jeterville, Cooktown and Hentown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3134 8463 3133 8464 3126 8464 3125 8454
3111 8454 3116 8504 3134 8502
TIME...MOT...LOC 1914Z 273DEG 50KT 3125 8495
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Haner4 follow-up statements
005
WWUS52 KTAE 051917
SVSTAE
Severe Weather Statement
National Weather Service Tallahassee FL
317 PM EDT Tue Apr 5 2022
GAC099-201-052000-
/O.CON.KTAE.TO.W.0030.000000T0000Z-220405T2000Z/
Miller GA-Early GA-
317 PM EDT Tue Apr 5 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 400 PM EDT FOR NORTHERN
MILLER AND CENTRAL EARLY COUNTIES...
At 317 PM EDT, a confirmed tornado was located 8 miles south of
Blakely, moving east at 55 mph.
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
northern Miller and central Early Counties, including the following
locations... Cuba, Damascus, Harmony Church Rd/hwy 45, Old Damascus,
Jeterville, Cooktown, Hentown, Bellview and Centerville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3134 8463 3133 8464 3126 8464 3125 8454
3111 8454 3121 8497 3131 8496
TIME...MOT...LOC 1917Z 268DEG 47KT 3126 8490
TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN
$$
Haner154
WWUS52 KTAE 051925
SVSTAE
Severe Weather Statement
National Weather Service Tallahassee FL
325 PM EDT Tue Apr 5 2022
GAC099-201-052000-
/O.CON.KTAE.TO.W.0030.000000T0000Z-220405T2000Z/
Miller GA-Early GA-
325 PM EDT Tue Apr 5 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 400 PM EDT FOR NORTHERN
MILLER AND EAST CENTRAL EARLY COUNTIES...
At 324 PM EDT, a confirmed tornado was located near Colquitt, moving
east at 60 mph.
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Colquitt, Damascus, Harmony Church Rd/hwy 45, Old Damascus,
Jeterville, Cooktown, Hentown and Bellview.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3134 8463 3133 8464 3126 8464 3125 8454
3111 8454 3122 8487 3127 8487
TIME...MOT...LOC 1924Z 273DEG 50KT 3125 8477
TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN
$$
Haner158
WWUS52 KTAE 051937
SVSTAE
Severe Weather Statement
National Weather Service Tallahassee FL
337 PM EDT Tue Apr 5 2022
GAC099-051946-
/O.CAN.KTAE.TO.W.0030.000000T0000Z-220405T2000Z/
Early GA-
337 PM EDT Tue Apr 5 2022
...THE TORNADO WARNING FOR EAST CENTRAL EARLY COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 700 PM EDT for southwestern
Georgia.
LAT...LON 3125 8454 3111 8454 3118 8471 3125 8471
3126 8469 3125 8469 3126 8468 3126 8459
TIME...MOT...LOC 1936Z 286DEG 32KT 3122 8465
$$
GAC201-052000-
/O.CON.KTAE.TO.W.0030.000000T0000Z-220405T2000Z/
Miller GA-
337 PM EDT Tue Apr 5 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 400 PM EDT FOR
NORTHEASTERN MILLER COUNTY...
At 336 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Colquitt, moving east at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Cooktown, Jeterville and Bellview.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3125 8454 3111 8454 3118 8471 3125 8471
3126 8469 3125 8469 3126 8468 3126 8459
TIME...MOT...LOC 1936Z 286DEG 32KT 3122 8465
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Haner657
WWUS52 KTAE 051946
SVSTAE
Severe Weather Statement
National Weather Service Tallahassee FL
346 PM EDT Tue Apr 5 2022
GAC201-051956-
/O.CAN.KTAE.TO.W.0030.000000T0000Z-220405T2000Z/
Miller GA-
346 PM EDT Tue Apr 5 2022
...THE TORNADO WARNING FOR NORTHEASTERN MILLER COUNTY IS CANCELLED...
The storm which prompted the warning has weakened and has exited the
warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 700 PM EDT for southwestern
Georgia.
LAT...LON 3125 8454 3111 8454 3118 8471 3125 8471
3126 8469 3125 8469 3126 8468 3126 8459
TIME...MOT...LOC 1945Z 273DEG 50KT 3121 8449
$$
HanerWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this tornado warning went out at Apr 5, 1:37 PM EDT, 1 hour 38 minutes earlier.
Area forecast discussion, Apr 5, 1:37 PM EDT, 1 hour 38 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
137 PM EDT Tue Apr 5 2022
.AVIATION...
[Through 18Z Wednesday]
A squall line is approaching DHN and should be at the terminal in
the next hour or so. The squall line will continue to advance
eastward through the terminals through this evening, bringing
potentially gusty winds up to 50 knots in the strongest cells.
Outside of storms, winds will remain gusty out of the south to
south-southeast. After the storms clear late this evening, some
hi- res guidance hints at some redevelopment of showers overnight.
Additionally, some fog may develop overnight tonight with CIGs
dropping to IFR across much of the area. After about 14z, winds
will pick up again and CIGs should lift into lower-end MVFR.
&&
.PREV DISCUSSION [1050 AM EDT]...
.NEAR TERM [Through Tonight]...
Bottom Line: A severe squall line, currently organizing in the
ArkLaTex, will race towards the southeast overnight. Upon arrival
later this morning, one can expect destructive winds of 70 mph, a
couple of strong tornadoes, and locally heavy rainfall to
accompany the line. SPC has expanded their enhanced risk of
severe weather today southward to include most of I-10 including
Leon county.
Details: A shortwave trough will move across the Gulf coast today.
Low level winds will increase markedly through the day, with non-
convective winds at the surface approaching 30-35 mph. Low level
jet southwesterly winds ramp up to 40-60 knots with the strongest
of these winds over our Alabama and southern Georgia counties.
This is key to SPC raising the threat probability of damaging
winds to 45% in these areas today, aside from general
expectations of damaging winds associated with a squall line in
general.
A warm front will surge northward this morning as the low level
winds increase. Do expect some thunderstorms to develop as the
front moves by, as evident off the coast of Alabama currently.
There is some elevated instability above the nocturnal/frontal
inversion so perhaps a strong thunderstorm or two could develop
this morning before the line arrives.
Along with the wind field, instability will increase and juxtapose
with the strong winds. MLCAPE will reach the 1000-1500 J/kg through
the day which will fuel the line as it moves into our area. The past
several events had high shear but low CAPE, and this event will
feature both, so expect a marked rise in the threat level compared
to previous events.
Low level shear is on the order of 150-250 m2/s2, STP and EHI of 1-
3, and curved hodographs suggest an elevated tornado risk, a few
could be strong. The greatest tornado risk right now appears to be
across southeast Alabama and southwest Georgia where SPC has
outlined a 10% risk, which is significant.
In general, timing of the line will be into southeast Alabama and
the western Florida panhandle late this morning then progressing
eastward through the day, and into the Florida eastern Big Bend
late this afternoon and early evening. There are some indications
of redevelopment of storms into the overnight period along the
state borders which would add credence to a developing heavy rain
event which will roll into the short term period. Reference the
hydro section for more details.
Everyone should review their severe weather safety plans, have
multiple ways to receive warnings, and know where their safe place
is, whether at work or at home.
.SHORT TERM [Wednesday Through Thursday]...
Key Points
1) Large hail and damaging winds are currently the main severe
weather threats on Wednesday, but a couple of tornadoes still
cannot be ruled out.
2) Localized heavy rainfall and flooding also cannot be ruled out
as multiple rounds of storms pile up the rainfall in some
instances. A flood watch has been issued through Wednesday night
for most of the area.
Details
By Wednesday, the atmosphere will be reloading as the main upper
trough digs southward across the central states. Wednesday is
expected to be a high CAPE, lower shear environment. The
triggering mechanism for convection is expected to come from
another weak shortwave traversing the Gulf coast states in
addition to leftover surface boundaries from Tuesday's convection.
Steep mid-level lapse rates are expected to advect into the area
on top of rich low level moisture, contributing to a large, fat
CAPE profile with afternoon heating. The tornado threat appears a
little lower on Wednesday compared to Tuesday given less shear
expected overall, but it remains non-zero. Both damaging winds and
large hail are also possible given the amount of instability
expected during the afternoon. In addition, by this time the
ground will likely have been saturated across the area from
Tuesday's convection, thus flooding potential will be increased
with any training convection.
By Wednesday night, the main cold front is expected to approach
the area with additional severe weather possible, although how
unstable the atmosphere is ahead of the cold front by this time
will depend on the convective evolution during the day on
Wednesday.
The front will exit the area on Thursday morning with a return to
dry weather.
.LONG TERM [Thursday Night Through Tuesday]...
The large upper trough will move away from the area this weekend
with upper ridging replacing it. A new, large trough is expected
to dig across the western states early next week, but our area is
expected to remain dry through Tuesday with seasonal
temperatures.
.MARINE...
Southeast breezes will gradually freshen today in advance of an
intense squall line that will cross the waters this afternoon and
early evening. A brief decrease in wind is expected for the middle
of the week on Wednesday and Thursday; however, seas will remain
elevated at cautionary levels during this time frame. A cold front
will move through the region on Thursday evening with strong
breezes returning later Thursday night.
.FIRE WEATHER...
Low level winds will increase this morning ahead of a developing
squall line which will move into our area beginning later this
morning. Severe thunderstorms are expected with destructive winds
and isolated tornadoes. A prolonged heavy rainfall event is
shaping up as well beginning today into Wednesday night. Another
round of severe weather is likely Wednesday. A cold front will
sweep through early Thursday bringing much cooler and drier air
back into the region through the weekend.
.HYDROLOGY...
Several rounds of convection are possible through Wednesday night
with widespread rainfall amounts of 2 to 4 inches expected across
most of the area. However, localized higher amounts over 5 inches
are likely in areas that experience multiple rounds of
thunderstorms. While it is difficult to pin down these exact
areas currently, the threat appears high enough to issue a flood
watch for most of the area through Wednesday night. Some rivers,
including the Withlacoochee, Ochlockonee, Aucilla, and St Marks,
are currently still running in action stage to start this event,
which further supports the flood watch.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur (while following all local, state, and CDC guidelines) by
calling the office or tweeting us @NWSTallahassee.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 68 81 62 77 49 / 90 80 80 10 0
Panama City 69 78 60 74 53 / 80 80 70 10 0
Dothan 66 81 56 72 46 / 70 80 70 0 0
Albany 67 82 60 73 47 / 90 80 80 10 0
Valdosta 66 81 64 76 49 / 90 80 70 30 0
Cross City 68 82 66 80 52 / 60 70 70 40 0
Apalachicola 69 77 62 74 53 / 80 80 80 10 0
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Flood Watch through Thursday morning for Calhoun-Central Walton-
Coastal Bay-Coastal Franklin-Coastal Gulf-Coastal Jefferson-
Coastal Taylor-Coastal Wakulla-Gadsden-Holmes-Inland Bay-
Inland Franklin-Inland Gulf-Inland Jefferson-Inland Taylor-
Inland Wakulla-Jackson-Lafayette-Leon-Liberty-Madison-North
Walton-South Walton-Washington.
High Rip Current Risk through late Friday night for Coastal Bay-
Coastal Franklin-Coastal Gulf-South Walton.
GA...Flood Watch through Thursday morning for Baker-Ben Hill-Berrien-
Brooks-Calhoun-Clay-Colquitt-Cook-Decatur-Dougherty-Early-
Grady-Irwin-Lanier-Lee-Lowndes-Miller-Mitchell-Quitman-
Randolph-Seminole-Terrell-Thomas-Tift-Turner-Worth.
AL...Flood Watch through Thursday morning for Coffee-Dale-Geneva-
Henry-Houston.
GM...Small Craft Advisory until 1 AM CDT Wednesday for Coastal waters
from Mexico Beach to Okaloosa Walton County Line FL out 20
NM-Waters from Mexico Beach to Okaloosa Walton County Line
FL from 20 to 60 NM.
&&
NEAR TERM...Scholl
SHORT TERM...DVD
LONG TERM...DVD
AVIATION...Young
MARINE...DVD
FIRE WEATHER...Scholl
HYDROLOGY...DVDIn the hours before
Local storm report, Apr 5, 2:43 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
243 PM EDT TUE APR 5 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM TSTM WND GST DE FUNIAK SPRING AIRPOR 30.73N 86.15W
04/05/2022 M48 MPH WALTON FL AWOS
AWOS STATION K54J DE FUNIAK SPRNGS.
&&
WDLocal storm report, Apr 5, 2:59 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
259 PM EDT TUE APR 5 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM TSTM WND GST DE FUNIAK SPRING AIRPOR 30.73N 86.15W
04/05/2022 M48 MPH WALTON FL AWOS
CORRECTS PREVIOUS TSTM WND GST REPORT FROM
DE FUNIAK SPRING AIRPORT. AWOS STATION K54J
DE FUNIAK SPRNGS.
&&
KOLocal storm report, Apr 5, 3:02 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
302 PM EDT TUE APR 5 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM TSTM WND GST HEADLAND MUNICIPAL A/P 31.36N 85.31W
04/05/2022 M49 MPH HENRY AL MESONET
MESONET STATION K0J6 HEADLAND MUNICIPAL
AIRPORT REPORTED A THUNDERSTORM WIND GUST OF
49 MPH.
&&
KOLocal storm report, Apr 5, 3:03 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
303 PM EDT TUE APR 5 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0253 PM TSTM WND GST NAPIER FIELD 31.32N 85.45W
04/05/2022 M43 MPH DALE AL ASOS
ASOS STATION KDHN DOTHAN REPORTED A
THUNDERSTORM WIND GUST OF 43 MPH.
&&
KOThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 2:21 AM EDT | Flood Watch | TAE | Baker, Ben Hill, Berrien, Brooks, Calhoun, Clay and 20 more | 49 hr |
| Apr 5, 1:16 PM EDT | Severe Thunderstorm Warning | TAE | Clay | 59 min |
| Apr 5, 1:33 PM EDT | Severe Thunderstorm Warning | TAE | Clay, Quitman, Randolph | 57 min |
| Apr 5, 1:40 PM EDT | Tornado Warning | TAE | Quitman | 20 min |
| Apr 5, 2:14 PM EDT | Severe Thunderstorm Warning | TAE | Calhoun, Clay, Early, Lee, Quitman, Randolph and 1 more | 61 min |
| Apr 5, 3:07 PM EDT | Severe Thunderstorm Warning | TAE | Baker, Calhoun, Dougherty, Early, Lee, Miller and 3 more | 53 min |
| Apr 5, 3:22 PM EDT | Tornado Warning | TAE | Baker, Early | 38 min |
| Apr 5, 3:43 PM EDT | Severe Thunderstorm Warning | TAE | Baker, Colquitt, Decatur, Dougherty, Grady, Miller and 4 more | 62 min |
| Apr 5, 3:43 PM EDT | Tornado Warning | TAE | Dougherty, Lee | 36 min |
| Apr 5, 3:46 PM EDT | Severe Thunderstorm Warning | TAE | Baker, Ben Hill, Dougherty, Irwin, Lee, Tift and 2 more | 59 min |
| Apr 5, 3:58 PM EDT | Tornado Warning | TAE | Baker, Dougherty, Mitchell | 32 min |
| Apr 5, 4:04 PM EDT | Tornado Warning | TAE | Dougherty, Worth | 41 min |
| Apr 5, 4:10 PM EDT | Tornado Warning | TAE | Colquitt, Mitchell, Worth | 35 min |
| Apr 5, 4:12 PM EDT | Tornado Warning | TAE | Turner | 48 min |
| Apr 5, 4:35 PM EDT | Severe Thunderstorm Warning | TAE | Brooks, Decatur, Grady, Thomas | 55 min |
| Apr 5, 4:39 PM EDT | Severe Thunderstorm Warning | TAE | Ben Hill, Berrien, Brooks, Colquitt, Cook, Irwin and 6 more | 66 min |
| Apr 5, 4:40 PM EDT | Tornado Warning | TAE | Tift, Worth | 35 min |
| Apr 5, 5:27 PM EDT | Special Weather Statement | TAE | Brooks, Lowndes | 63 min |
| Apr 5, 5:45 PM EDT | Special Weather Statement | TAE | Berrien, Lanier | 45 min |
| Apr 5, 7:16 PM EDT | Special Weather Statement | TAE | Quitman, Randolph | 29 min |
Nearby
Tornado Warnings in Georgia, 2022Every tornado warning in 2022Tornadoes in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.